Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Simply cyclic homogeneous non-tree-like curves decompose to solenoids

Author: James T. Rogers
Journal: Proc. Amer. Math. Soc. 108 (1990), 1059-1062
MSC: Primary 54F20; Secondary 54F50
MathSciNet review: 1002164
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that if a one-dimensional, cyclic, homogeneous continuum $ X$ is the inverse limit of graphs each of which contains only one cycle, then $ X$ is a solenoid or $ X$ admits a decomposition into mutually homeomorphic, homogeneous, tree-like continua with quotient space a solenoid.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20, 54F50

Retrieve articles in all journals with MSC: 54F20, 54F50

Additional Information

Keywords: Continuum, curve, homogeneous, terminal subcontinuum, decomposition, simply cyclic
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society